# SDR OX302129361

- Difficulty date: December 4, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N936AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 936
- Engine: Garrtt TPE331*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40543
- Condition: Shorted
- Location: Lt Engine
- Part time: 167 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 35 MILES FROM STL, A BRIGHT BLUE GLOW WAS NOTICED COMING FROM THE LEFT ENGINE NACELLE JUST BEHIND THE PROPESSER SPINNER.  THE BLUE GLOW WOULD OCCASIONALLY FLASH BRIGHT RED AND ORANGE.  ALL SYSTEMS AND ENGINE INDICATIONS WERE NORMAL.  A PRECAUTIONARY LEFT ENGINE SHUT DOWN WAS PERFORMED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE LEFT PROPELLER BRUSH BLOCK HAD SHORTED OUT.  THE BRUSHES WERE REPLACED IAW THE AMM CHP 30-60-05 AND THE AIRCRAFT RETURNED TO SERVICE.
